Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (1994) Arf closure relative to a divisorial valuation and transversal curves. American Journal of Mathematics, 116 (2). pp. 377-395. ISSN 0002-9327

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2002) Complete ideals and singularities of space curves. Mathematische Zeitschrift, 239 (4). pp. 777-802. ISSN 0025-5874

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2005) Curve singularities. An algebraic and geometric approach. Other. Hermann, Paris.

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2003) On Puiseux exponents for higher dimensional singularities. In Topics in algebraic and noncommutative geometry : Proceedings in Memory of Ruth Michler. Contemporary Mathematics (324). AMS, pp. 91-102. ISBN 978-0-8218-3209-7

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (1982) On projections of space algebroid curves. In Algebraic geometry: Proceedings of the International Conference on Algebraic Geometry Held at La Rábida, Spain, January 7–15, 1981. Lecture notes in mathematics (961). Springer, pp. 22-31. ISBN 978-3-540-11969-2

Campillo, Antonio and Ruiz Sancho, Jesús María (1990) Some remarks on pythagorean real curve germs. Journal of Algebra, 128 (2). pp. 271-275. ISSN 0021-8693

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2001) Valuative Arf invariant of singularities. Michigan Mathematical Journal, 49 (3). pp. 435-450. ISSN 0026-2285

This list was generated on Mon Aug 19 00:20:03 2019 CEST.